# SDR FDEA201008123001

- Difficulty date: August 12, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 801
- Aircraft time: 17,121 hours, 9,181 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

IN PROFILE WITH BLUE SPEED LINE AT 290 THROTTLE  WENT TO IDLE WOULD NOT HONOR SELECTED SPEED. IN LEVEL CHANGE NO PROBLEMS. AT 10000 FT PROFILE SELECTED SPEED BUG WENT TO 126 & THROTTLE TO IDLE.  NO PROBLEM IN LEVEL CHANGE.  CATEGORY: C EXPIRATION: 22AUG10  "MEL 22-18-01-02-2: AP'S 1 & 2 PROF MODE(S) -  INOP."  IAW CREW DEBRIEF PROFILE MODE FAULTED IN BOTH AUTOPILOTS INDIVIDUALLY.  ACCOMPLISHED FMS BITE TEST IAW TSM 34-60-00 AND AFS LAND TEST IAW MM 22-40-00, CHECKS GOOD.  NO HISTORY 99 DAYS.  OK FOR SERVICE.
